| Model Number |
TMICL12.6 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
09/10/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Weight: unk.Ethnicity: unk.Race: unk.Date of event: unk.(b)(4).Device evaluation : lens was returned in liquid, in lens vial.Visual inspection found a tear on a haptic.Work order search: no similar complaint type events were reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter indicated that a 12.6mm , tmicl12.6, -13/2.5/094 (sphere/cylinder/axis), implantable collamer lens was implanted into the patients left eye (os) on (b)(6) 2019.On (b)(6) 2019 the lens was exchanged for a shorter length lens due to risk of angle closure.This exchange resolved the problem.Patient related factor was reported for cause of this event.
Additional Manufacturer Narrative
Event description: the lens was exchanged on (b)(6) 2019.Claim#: (b)(4).